MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE TRANSCONNECTOR 42MM-55MM FOR 6.0MM RODS; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE TRANSCONNECTOR 42MM-55MM FOR 6.0MM RODS; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 497.798
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part number: 497.798, lot number: 6321202, part manufacture date: 09 feb 2010, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of ti low profile transconnector 42mm-55mm for 6.0mm rods was processed through the normal manufacturing and inspection operations with no non-conformance's or rework noted.The lot quantity of 24 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Assembly components: 497.796.04 cap screw, 2.5mm hex socket lot 6202569 24 pcs, 497.796.05 set scr, m5x0.5, 6mm rod clamp lot 6202566 11 pcs, 497.796.05 set scr, m5x0.5, 6mm rod clamp lot 6202567 37 pcs, 497.796.7 m5 set screw-transconnector lot 6182436 24 pcs, 497.796.03 transconnector body, link end lot 6317240 22 pcs, 497.798.01 transconnector body female lot 6294228 13 pcs, 497.798.01 transconnector body female lot 6292467 11, 497.798.2 intermediate link lot 6308719 24 pcs.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows the above products were processed through the normal manufacturing and inspection operations.The final lot quantities met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.497.796.03 transconnector body, link end lot 6310974 2 pcs.Lot 6310974 was found with cosmetic anomalies for 14 of 44 pieces with marks on top side.13 pieces w lot met all dimensional, visual and packaging criteria at the time of release.Ere reworked per approved rework process, 1 pc determined conforming upon review by quality engineer.This lot met all dimensional, visual and packaging criteria at the time of release.Part number: bk100357, lot number: 6295819, part manufacture date: 01 jan 2010, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record for the raw material 17mm round x 400mm long ti revealed no complaint related anomalies the device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Part number: bk100357, lot number: 6285838, part manufacture date: 15 dec 2009, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record for the raw material 17mm round x 400mm long ti revealed no complaint related anomalies the device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Part number: tialnbri6.00, lot number: 5264310, part manufacture date: 15 jul 2008, manufacturing location: elmira, part expiration date: n/a.Nonconformance noted: nr us1002551 was issued for dimensional features length and outside diameter of the raw material bar stock.The product was accepted as "use as is" per nc disposition.This non conformance has no impact or effect on the finished product.A review of the device history record for the raw material tialnbri6_00 revealed no complaint related anomalies the device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: the ti low profile transconnector 42mm-55mm for 6.0mm rods (p/n: 497.798, lot number: 6321202) was received at us customer quality (cq).Visual inspection of the complaint device showed that two set screws were missing, and the device could fall apart since it was loose.The device does not fall apart because the set screws are missing.Functional test: the complaint device falls apart when put together, despite the note on drawing which says the ¿items must be free to slide but cannot come free¿.The complaint was able to be replicated.Dimensional inspection: conforming.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the device falls apart and is missing two set screws.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 a titanium low profile transconnector did not function during the reverse logistics audit of returned devices at millstone.There was no patient involvement and no additional information is available.Tpc-report is for one ti low profile transconnector 42mm-55mm for 6.0mm rods.This is report 1 of 1 for (b)(4).

Brand Name
TI LOW PROFILE TRANSCONNECTOR 42MM-55MM FOR 6.0MM RODS
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9719820
Report Number2939274-2020-00883
Device Sequence Number2353298
Product Code MNH
UDI-Device Identifier10705034788432
UDI-Public(01)10705034788432
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497.798
Device Catalogue Number497.798
Device Lot Number6321202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1